# SDR CALA2023051701539

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 112,971 hours, 11,742 cycles
- System (JASC): 7100 · Powerplant System
- Part: Inlet
- Part number: NA
- Condition: Delaminated
- Location: #1 Eng 10 Oclock
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INLET COWL APPEARS DELAMINATED AT APPROXIMATELY THE 2 OCLOCK , AFT LOOKING FORWARD POSITION. CORRECTION, THE DAMAGE IS LOCATED AT THE 10 OCLOCK AFT LOOKING TO SUBMIT SDR FORWARD POSITION, NOT 2 OCLOCK.
